# SDR SWAA2021101220674

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT AFT CARGO BAY BS887 LBL8 TO RBL13 WL168.  FOUND TO BE OUT OF LIMITS.  LOCATED AND DRILLED NEW SPLICE IAW SRM 51-40-05-OG-0, AND DWG 146A9401.  REMOVED AND INSTALLED  SPLICE STRAP TO BE INSTALLED ON TTG8Q004C7C0.
